Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/559758
Title: Variation Phenomenon in Arabic Musical Rhythms: an Analytical Study
Authors: Nabil S. Darras
Issue Date: 2013
Publisher: Deanship of Research and Graduate Studies , Yarmouk University, Irbid , Jordan
Description: Volume 6, No. 2, 2013, 1434 H
URI: http://repository.yu.edu.jo/handle/123456789/559758
Appears in Collections:Journal of The Arts

Files in This Item:
File SizeFormat 
JJA-Vol6No2-4.pdf853.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.